Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I got light bleeding, istopped my pill. am i pregnant?

I m 24 years old. I had my last menstruation last dec 28-jan 2, I experienced light bleeding on dec.11,12 and 13 and another light bleeding on jan 10-14. When I checked through pregnancy test it was negative. Sometimes I feel on and off pain in my nipple. I took pills for 5 years and I stopped when my last menstruation starts. Am I pregnant?
Asked On : Wed, 2 Feb 2011
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
You should really wait to do a pregnancy test until a week after your next estimated period date. If you are regular, it sounds like it would be a week from today.

I didn't test positive for pregnancy until 37 days after my last period. My period was usually between 26-30 days.

Perform the pregnancy test with your first urine sample of the day because the pregnancy hormone is strongest then. Your light bleeding could possibly be implantation bleeding. However, stress also makes our body do funny things like have light bleeding or sensitivity to nipples.
Answered: Wed, 2 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor